IRREGULAR PERIODS this question feed

prasadraj, 26 August 2012 3:42

I AM 40 YRS OLD, DID NOT HAVE PERIODS SINCE JANUARY. I WAS DIAGNOSED WITH THYROID 1 YR BACK. HOW CAN I START GETTING PERIODS AGAIN REGULARLY. I AM NOT ON MEDICATION FOR PAST 3 MONTHS

Tags: Irregular periods, Thyroid, Ayurvedic medicines for periods, Periods
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello,

As you are suffering from thyroid related problems since one year and due to which you have irregular periods and as you are consuming medicines since three months without any results.

Due to thyroid problems, you may be suffering from irregular periods and it is advised that you should consume regular medications for maintain thyroid levels and along with that you can consume ayurvedic medicines which helps to regularize periods. However, you need to consume proper food and at the same time follow proper timings of food and practice regular exercises.

Following medicines such as Divya Kanchanara Guggulu and Divya Medohar Vati which are good for your complaint. You can consume Divya Rajahpravarthini Vati for regularlize periods.

With regards,

Dr.Vijay.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Vijay on 28 August 2012 1:42

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


Acidity, improper digestion and irregular periods

asked by baparna1 on 22 December 2009 17:00
I have two main problems: 1. I have burning sensation in the stomach if my stomach is empty for long or if I eat spicy or oily food. I have improper digestion also when I eat oily or high fiber food. I have acid reflux also. 2. My periods are irregular and they are very painfull and heavy. Please advice the medicines I should use for both these problems and for how long should I use them ? I am... Read More
Expert's Advice (Dr.Ravinder):- Hello and greetings from myyog.com You are suffering from digestive system related problems. Indigestion, acidity and acid reflux indicate indigestion. We recommend you to take only homemade meals. Take light meals and avoid spicy, fiber rich, oily, fast foods and over cooked meals. Avoid taking tea, coffee, alcohol and smoking. Increase water intake and take timely meals. Apart from these simple.. Read more

Thyroid ayurvedic medicine

asked by laxma r on 26 October 2010 20:05
My daughter age, 23, is suffering with hypothyroid. Test result is TSH-- 17.05 T3 --- 0,18 T4--- 9.20... Read More
Expert's Advice (Dr.Vijay):- Hello, It is advisable to continue regular allopath medicines as hormonal supplements for your daughter’s hypothyroidism, and along with, you can ask her to follow certain alternative therapies that include ayurveda, siddha, homeopathy, and other system of medicines and even yoga and pranayama These herbal medicines well help you to resolve from symptoms related to thyroid issues and if there.. Read more

Obesity , cholesterol and thyroid

asked by sangeeta123 on 24 September 2012 21:24
Sir My height is 5'7" and weight is 90 Kg. I have cholesterol on higher side and for thyroid I am taking 100 mcg thyronorm. For cholesterol I took storfib for three years. Now a days i started having swelling on my feet, My BP is normal 130/70. I have started taking Medohar vati and Punarnawadi Mandur, Kindly suggest can i take both the tablets together? tell me the real line of action... Read More
Expert's Advice (Dr.Vijay):- Hello, Your current Body Mass Index (BMI) is 31.2 according to your given data and this means your weight is in the Obese range and your current BMI is greater than the recommended range of 18.5to 24.9. To be within the right range for your height, you should weigh between 53.5 kg and 72.0 kg As you are suffering from cholesterol/Dyslipidaemia, and thyroid related issue and since you are consuming.. Read more

Can u cure thyroid & neuron disease?

asked by Shanky on 29 December 2010 21:37
Age40, female, 2months disease duration.i had Allopethic treatment, little enlargment in thyroid. i have less sense over lip,tongue, after takken food.& less muscle control over them. So problem in speak &... Read More
Expert's Advice (Dr.Sony):- Hello, Thank you so much for writing to us. In ayurveda there is a reference of "Galaganda". This condition can be referred to as goiter and has been told definitive treatment You seem to have neuron problem. Have u ever been diagnosed of having Bell's palsy? Less sensation over lip, tongue. Difficulty to spit out and speak are all matters of concern and should immediately be consulted.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.